# SDR ASAA11510679

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 10,491 hours, 3,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4797
- Condition: Faulty
- Location: Ac Bay
- Part time: 30,383 hours, 14,275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER BLOCKOUT AND ENGINE START RECALL MASTER CAUTION SHOWED LEFT AIR CONDITIOING PACK AMBER PUSH RESET OF MASTER CAUTION AND EXTINGUISHED.  TEMP CONTROLLER HAS NR 1 TEMP CONTROL VALVE FAULT.  REPLACED NR 1 SYSTEM TEMPERATURE CONTROL VALVE IAW AMM 21 51 10 400 801 GROUND FUNCTIONAL TEST GOOD IAW AMM 21 51 10 400 801 PARA E NR 1 NR 6.
